# SDR ASOA02012

- Difficulty date: January 3, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, ALL FOUR FLOOR CROSS FRAMES WERE CORRODED AT FRAME 16.  MAINTENANCE REMOVED AND REPLACED THE CORRODED FLOOR CROSS FRAMES IAW SRM 51-40-02.  (M)
